# SDR 97FDEA00788

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0849 71C208-02 STR 26L, BS 520 HAS CRACK PROPAGATING FROM STRINGER CLIP AFT I/B ATTACH HOLE.  INSTALLED STRINGER REPAIR PER SRM 53-30-3, FIG 2.
